Alert archive / New Mexico / Wind Advisories in 2014
Wind Advisory 10, NWS El Paso, TX
NWS El Paso, TX issued this wind advisory at Apr 1, 2014, 4:32 AM MDT for Otero County, New Mexico. It took effect at Apr 1, 2014, 2:00 PM MDT. It was in force for 4 hr.
The area
The counties it named.
The facts
- Issued
- Apr 1, 2014, 4:32 AM MDT (10:32 UTC)
- In effect from
- Apr 1, 2014, 2:00 PM MDT
- Expired
- Apr 1, 2014, 6:00 PM MDT
- In force
- 4 hr
- Issued by
- NWS El Paso, TX
County Otero County, NM
The radar
The Holloman AFB radar (KHDX), 63 km from the middle of the area, began a volume at 10:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Santa Teresa, NM (KEPZ), launched 00:00Z, 10.5 hours before the alert went out and 122 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 4682 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 19 m²/s²
- 0-3 km storm-relative helicity
- 37 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
858 WWUS74 KEPZ 011032 NPWEPZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 432 AM MDT TUE APR 1 2014 ...WINDY THIS AFTERNOON ACROSS SOUTHERN NEW MEXICO... .AN APPROACHING UPPER LEVEL DISTURBANCE WILL COMBINE WITH A SURFACE TROUGH TO THE EAST TO PRODUCE WINDY CONDITIONS THIS AFTERNOON. SOUTHWEST WINDS WILL INCREASE TO AROUND 30 MPH WITH GUSTS TO 50 MPH CREATING HAZARDOUS DRIVING CONDITIONS... ESPECIALLY FOR HIGH PROFILE VEHICLES. NMZ415-416-012215- /O.NEW.KEPZ.WI.Y.0010.140401T2000Z-140402T0000Z/ SACRAMENTO MOUNTAINS ABOVE 7500 FEET- EAST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET- INCLUDING THE CITIES OF...CLOUDCROFT...SUNSPOT...APACHE SUMMIT... MAYHILL...SACRAMENTO...PINON 432 AM MDT TUE APR 1 2014 ...WIND ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO 6 PM MDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO 6 PM MDT THIS EVENING. * EVENT: SOUTHWEST WINDS WILL HAVE SUSTAINED SPEEDS AROUND 30 MPH WITH GUSTS TO 50 MPH. * TIMING: WINDS WILL INCREASE IN THE LATE MORNING AND EARLY AFTERNOON AND ATTAIN MAXIMUM SPEEDS BETWEEN 3 PM AND 5 PM BEFORE DIMINISHING IN THE EVENING HOURS. * IMPACT: STRONG WINDS WILL CREATE HAZARDOUS DRIVING CONDITIONS...ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ ROGASH
1 follow-up statement
935 WWUS74 KEPZ 012151 NPWEPZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 351 PM MDT TUE APR 1 2014 ...STRONG UPPER LEVEL LOW AND SURFACE FRONT WILL MOVE INTO THE BORDERLAND WEDNESDAY WITH STRONG WINDS... .WINDS REMAIN FAIRLY STRONG ACROSS THE SACRAMENTO MOUNTAINS THIS AFTERNOON WHERE AN ADVISORY REMAINS IN EFFECT. AN APPROACHING STORM SYSTEM FROM THE PACIFIC WILL BRING STRONGER WINDS TO ALL AREAS ON WEDNESDAY. WINDS WILL INCREASE BY AROUND NOON WEDNESDAY AND REACH THEIR PEAK IN THE MID AFTERNOON. WINDS WILL BEGIN DIMINISHING SOME AS THE FRONT MOVES THROUGH IN THE EVENING BUT WILL REMAIN BREEZY. STRONG GUSTY WINDS WILL LIKELY LAST INTO THURSDAY MORNING ALONG EAST SLOPES OF TERRAIN. THE STRONG WINDS WILL CREATE HAZARDOUS DRIVING CONDITIONS...ESPECIALLY FOR HIGH PROFILE VEHICLES. NMZ415-416-021230- /O.NEW.KEPZ.WI.Y.0011.140402T1800Z-140403T0200Z/ /O.CON.KEPZ.WI.Y.0010.000000T0000Z-140402T0000Z/ SACRAMENTO MOUNTAINS ABOVE 7500 FEET- EAST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET- INCLUDING THE CITIES OF...CLOUDCROFT...SUNSPOT...APACHE SUMMIT... MAYHILL...SACRAMENTO...PINON 351 PM MDT TUE APR 1 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MDT THIS EVENING... ...WIND ADVISORY IN EFFECT FROM NOON TO 8 PM MDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM NOON TO 8 PM MDT WEDNESDAY. A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MDT THIS EVENING. * EVENT: SOUTHWEST WINDS WILL HAVE SUSTAINED SPEEDS 30 TO 40 MPH WITH GUSTS TO 50 MPH. * TIMING: WINDS WILL INCREASE IN THE LATE MORNING AND EARLY AFTERNOON AND ATTAIN MAXIMUM SPEEDS BETWEEN 3 PM AND 5 PM BEFORE DIMINISHING IN THE EVENING HOURS. * IMPACT: STRONG WINDS WILL CREATE HAZARDOUS DRIVING CONDITIONS...ESPECIALLY FOR HIGH PROFILE VEHICLES. * VISIBILITY: LITTLE REDUCTION TO VISIBILITY IS EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 30 TO 39 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ NMZ401>412-414-TXZ418-021230- /O.NEW.KEPZ.WI.Y.0011.140402T1800Z-140403T0200Z/ UPPER GILA RIVER VALLEY-SOUTHERN GILA HIGHLANDS/BLACK RANGE- SOUTHERN GILA FOOTHILLS/MIMBRES VALLEY- SOUTHWEST DESERT/LOWER GILA RIVER VALLEY-LOWLANDS OF THE BOOTHEEL- UPLANDS OF THE BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN- EASTERN BLACK RANGE FOOTHILLS-SIERRA COUNTY LAKES- NORTHERN DONA ANA COUNTY-SOUTHERN DONA ANA COUNTY/MESILLA VALLEY- CENTRAL TULAROSA BASIN- WEST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET- WESTERN EL PASO COUNTY- INCLUDING THE CITIES OF...GILA HOT SPRINGS...BUCKHORN... MULE CREEK...CLIFF...SILVER CITY...LAKE ROBERTS...KINGSTON... FORT BAYARD...MIMBRES...FAYWOOD...HURLEY...GRANT COUNTY AIRPORT... LORDSBURG...REDROCK...VIRDEN...ANIMAS...HACHITA... ANTELOPE WELLS...CLOVERDALE...DEMING...COLUMBUS...HILLSBORO... WINSTON...TRUTH OR CONSEQUENCES...DERRY...SPACEPORT...GARFIELD... HATCH...RADIUM SPRINGS...LAS CRUCES...VADO...SUNLAND PARK... ALAMOGORDO...TULAROSA...WHITE SANDS MONUMENT...MESCALERO... MOUNTAIN PARK...TIMBERON...DOWNTOWN...WEST EL PASO...UPPER VALLEY 351 PM MDT TUE APR 1 2014 ...WIND ADVISORY IN EFFECT FROM NOON TO 8 PM MDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM NOON TO 8 PM MDT WEDNESDAY. * EVENT: SOUTHWEST WINDS WILL HAVE SUSTAINED SPEEDS 30 TO 40 MPH WITH GUSTS TO 50 MPH. * TIMING: WINDS WILL INCREASE AROUND NOON AND ATTAIN MAXIMUM SPEEDS BETWEEN 3 PM AND 5 PM BEFORE DIMINISHING IN THE EVENING HOURS. * IMPACT: STRONG WINDS WILL CREATE HAZARDOUS DRIVING CONDITIONS... ESPECIALLY FOR HIGH PROFILE VEHICLES. BLOWING DUST COULD ALSO BECOME A PROBLEM. * VISIBILITY: MAY REDUCE TO 3 TO 5 MILES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 30 TO 39 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ NMZ417-TXZ420>424-021230- /O.NEW.KEPZ.WI.Y.0011.140402T2000Z-140403T0200Z/ OTERO MESA-NORTHERN HUDSPETH HIGHLANDS/HUECO MOUNTAINS-SALT BASIN- SOUTHERN HUDSPETH HIGHLANDS- RIO GRANDE VALLEY OF EASTERN EL PASO/WESTERN HUDSPETH COUNTIES- RIO GRANDE VALLEY OF EASTERN HUDSPETH COUNTY- INCLUDING THE CITIES OF...CROW FLATS...HUECO TANKS...LOMA LINDA... DELL CITY...CORNUDAS...SALT FLAT...SIERRA BLANCA...FABENS... TORNILLO...FORT HANCOCK 351 PM MDT TUE APR 1 2014 ...WIND ADVISORY IN EFFECT FROM 2 PM TO 8 PM MDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 2 PM TO 8 PM MDT WEDNESDAY. * EVENT: SOUTHWEST WINDS WILL HAVE SUSTAINED SPEEDS 30 TO 40 MPH WITH GUSTS TO 50 MPH. * TIMING: WINDS WILL INCREASE IN THE EARLY AFTERNOON AND ATTAIN MAXIMUM SPEEDS BETWEEN 3 PM AND 5 PM BEFORE DIMINISHING IN THE EVENING HOURS. * IMPACT: STRONG WINDS WILL CREATE HAZARDOUS DRIVING CONDITIONS...ESPECIALLY FOR HIGH PROFILE VEHICLES. BOWING DUST MAY BECOME A PROBLEM. * VISIBILITY: MAY REDUCE TO 3 TO 5 MILES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 30 TO 39 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ NMZ413-TXZ419-021230- /O.NEW.KEPZ.WI.Y.0011.140402T1800Z-140403T1200Z/ SOUTHERN TULAROSA BASIN-EASTERN/CENTRAL EL PASO COUNTY- INCLUDING THE CITIES OF...OROGRANDE... WHITE SANDS RANGE HEADQUARTERS...CHAPARRAL...FORT BLISS... SOCORRO...EAST AND NORTHEAST EL PASO 351 PM MDT TUE APR 1 2014 ...WIND ADVISORY IN EFFECT FROM NOON WEDNESDAY TO 6 AM MDT THURSDAY... THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM NOON WEDNESDAY TO 6 AM MDT THURSDAY. * EVENT: SOUTHWEST WINDS WILL HAVE SUSTAINED SPEEDS 30 TO 40 MPH WITH GUSTS TO 50 MPH. * TIMING: WINDS WILL INCREASE AROUND NOON AND ATTAIN MAXIMUM SPEEDS BETWEEN 3 PM AND 5 PM . WINDS WILL DIMINISH SOME BEFORE INCREASING AGAIN AFTER MIDNIGHT. * IMPACT: STRONG WINDS WILL CREATE HAZARDOUS DRIVING CONDITIONS...ESPECIALLY FOR HIGH PROFILE VEHICLES. BLOWING DUST COULD BECOME A PROBLEM. * VISIBILITY: MAY REDUCE TO 3 TO 5 MILES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 30 TO 39 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ HEFNER
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS El Paso, TX wrote its last area forecast discussion before this wind advisory went out at Apr 1, 4:00 AM MDT, 32 minutes earlier.
Area forecast discussion, Apr 1, 4:00 AM MDT, 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
400 AM MDT TUE APR 1 2014
.SYNOPSIS...
WEST TO SOUTHWEST WINDS WILL BRING WARM DRY WEATHER TO SOUTHERN
NEW MEXICO AND WEST TEXAS TODAY AND WEDNESDAY BEFORE A COLD FRONT
MOVES ACROSS THE REGION CAUSING COOLER TEMPERATURES ON THURSDAY. IT
WILL ALSO BE WINDY TODAY THROUGH THURSDAY AS AN UPPER DISTURBANCE
APPROACHES FROM THE WEST. A LOW PRESSURE SYSTEM WILL GENERATE A
FEW SHOWERS ACROSS THE BORDERLAND ON SATURDAY FOLLOWED BY DRY
SEASONABLY WARM WEATHER SUNDAY AND MONDAY.
&&
.DISCUSSION...
MODELS CONTINUE TO SHOW RESPECTABLE AGREEMENT FOR REGIONAL
WEATHER SCENARIO THROUGH SATURDAY BEFORE DIVERGING EARLY NEXT
WEEK. THEREFORE FAIRLY CONFIDENT TYPICAL EARLY SPRING ZONAL
PROGRESSIVE PATTERN WILL PERSIST THE REMAINDER OF THIS WEEK. FOR
TODAY AND WEDNESDAY ZONAL FLOW ALOFT ACROSS THE SOUTHERN ROCKIES
WILL STRENGTHEN WHILE CLOSED LOW AND ASSOCIATED TROUGH ENTERS
CALIFORNIA THIS AFTERNOON AND ADVANCES SLOWLY TO THE EAST NEXT 36
HOURS. WHILE UPPER DYNAMICS WILL BE RATHER WEAK WITH LITTLE
VORTICITY ADVECTION THE NEXT 2 DAYS THE ATTENDANT DOWNSLOPE FLOW
WILL INDUCE INITIALLY WEAK LEE SURFACE TROUGHING ALONG THE FRONT
RANGE INTO EASTERN NEW MEXICO. RESULTANT DEEP WEST TO SOUTHWEST
FLOW WILL ADVECT WARM DRY AIR INTO THE CWA WITH TEMPERATURES
AROUND 5 DEGREES ABOVE NORMAL TODAY AND TOMORROW. WARM DRY NATURE
OF THE AIR MASS COMBINED WITH SOLAR HEATING WILL ALSO RESULT IN
MIXING HEIGHTS TO AROUND 600 MB ALLOWING STRONGER FLOW ALOFT TO
GUST TO THE SURFACE. CONSEQUENTLY WINDY CONDITIONS SHOULD OCCUR
DURING THE AFTERNOON AND EARLY EVENING TODAY AND WEDNESDAY. EXPECT
SPEEDS JUST BELOW ADVISORY LEVELS TODAY MOST AREAS AS SURFACE
PRESSURE GRADIENT WILL BE WEAK. HOWEVER FLOW ALOFT WILL INCREASE
ON WEDNESDAY WHILE LEE CYCLONE DEEPENS TO THE NORTHEAST SO WIND
SPEEDS SHOULD BE NEAR/ABOVE ADVISORY CRITERIA TOMORROW.
UPPER WAVE AND ASSOCIATED PACIFIC COLD FRONT WILL MOVE FURTHER
EASTWARD ACROSS NEW MEXICO/FAR WEST TEXAS MID/LATE THURSDAY
MORNING WITH COLD AIR ADVECTION BEHIND THE FRONT LOWERING THURSDAY
HIGH TEMPERATURES AROUND 10 DEGREES. PASSAGE OF WAVE WILL ALSO
SUSTAIN WINDY CONDITIONS MOST OF THURSDAY. BY FRIDAY WINDS DIMINISH
AS SHORT WAVE RIDGE MOVES ACROSS THE ROCKIES OVER HIGH PRESSURE AT
THE SURFACE. HOWEVER ANOTHER WAVE ALOFT WILL MOVE TO THE EAST
ACROSS THE CWA ON SATURDAY WITH ATTENDANT DYNAMIC COOLING ALOFT
MAKING AIR MASS MARGINALLY UNSTABLE. THUS ISOLATED CONVECTION
FORECASTED SATURDAY AFTERNOON OVER NORTHERN PORTIONS OF THE CWA.
MORE SIGNIFICANT DIFFERENCES DEVELOP BETWEEN ECMWF AND GFS AFTER
SATURDAY. THE GFS MAINTAINS A PROGRESSIVE SCENARIO AND MOVES WAVE
EAST OF THE CWA BY SUNDAY WITH INFLOW OF DRY AIR BEHIND IT. IN
CONTRAST THE ECMWF CONTINUES MOVES SYSTEM MUCH SLOWER. AT MOMENT
PREFER THE GFS SOLUTION SINCE IT IS FAR MORE TYPICAL OVER THE
AREA THIS TIME OF YEAR.
&&
.AVIATION...VALID 01/12-02/12Z.
WEST TO SOUTHWEST WINDS WILL SUSTAIN INFLOW OF WARM DRY AIR MASS
RESULTING IN VFR CONDITIONS WITH AREAS OF CEILINGS ABOVE 15,000
FEET AGL. MODERATE OR GREATER TURBULENCE THIS AFTERNOON BELOW
10,000 FEET AGL...ESPECIALLY ALONG EASTERN SLOPES.
&&
.FIRE WEATHER...
WEST TO SOUTHWEST WINDS WILL BRING WARM DRY WEATHER TO SOUTHERN
NEW MEXICO AND WEST TEXAS TODAY AND WEDNESDAY BEFORE A COLD FRONT
MOVES ACROSS THE REGION CAUSING COOLER TEMPERATURES ON THURSDAY. IT
WILL ALSO BE WINDY TODAY THROUGH THURSDAY AS AN UPPER DISTURBANCE
APPROACHES FROM THE WEST. LOWEST RELATIVE HUMIDITY THIS AFTERNOON
AND WEDNESDAY AFTERNOON WILL BE AROUND 5 TO 15 PERCENT MOST
LOCATIONS WITH WINDS HAVING SUSTAINED SPEEDS FROM 25 TO 30 MPH.
THUS RED FLAG CONDITIONS LIKELY MOST AREAS TODAY AND WEDNESDAY
DURING THE AFTERNOON AND EARLY EVENING. DESPITE TEMPERATURES
COOLING AROUND 10 DEGREES NEAR RED FLAG CONDITIONS EXPECTED ON
THURSDAY AFTERNOON. LIGHTER WINDS WITH TEMPERATURES A LITTLE BELOW
NORMAL WILL DIMINISH FIRE WEATHER THREAT ON FRIDAY.
&&
.PRELIMINARY POINT TEMPS/POPS...
EL PASO 81 53 79 51 67 / 0 0 0 0 0
SIERRA BLANCA 80 49 78 48 69 / 0 0 0 0 0
LAS CRUCES 79 46 74 44 65 / 0 0 0 0 0
ALAMOGORDO 79 47 73 48 65 / 0 0 0 0 0
CLOUDCROFT 59 35 53 28 43 / 0 0 0 0 0
TRUTH OR CONSEQUENCES 76 44 70 40 64 / 0 0 0 0 0
SILVER CITY 71 45 64 35 58 / 0 0 0 10 0
DEMING 79 41 72 39 65 / 0 0 0 0 0
LORDSBURG 77 40 70 40 64 / 0 0 0 0 0
WEST EL PASO METRO 80 50 80 48 67 / 0 0 0 0 0
DELL CITY 82 43 81 45 69 / 0 0 0 0 0
FORT HANCOCK 84 47 82 48 70 / 0 0 0 0 0
LOMA LINDA 76 48 73 46 61 / 0 0 0 0 0
FABENS 82 48 80 49 68 / 0 0 0 0 0
SANTA TERESA 80 45 77 46 66 / 0 0 0 0 0
WHITE SANDS HQ 80 52 76 50 65 / 0 0 0 0 0
JORNADA RANGE 80 38 74 37 65 / 0 0 0 0 0
HATCH 80 43 75 43 65 / 0 0 0 0 0
COLUMBUS 79 46 74 45 66 / 0 0 0 0 0
OROGRANDE 80 49 77 46 68 / 0 0 0 0 0
MAYHILL 66 46 66 36 53 / 0 0 0 0 0
MESCALERO 68 35 63 33 54 / 0 0 0 0 0
TIMBERON 68 40 62 34 52 / 0 0 0 0 0
WINSTON 71 35 65 35 58 / 0 0 0 10 0
HILLSBORO 74 42 68 40 59 / 0 0 0 0 0
SPACEPORT 77 45 72 43 62 / 0 0 0 0 0
LAKE ROBERTS 69 34 59 31 58 / 0 0 0 10 0
HURLEY 73 41 66 37 60 / 0 0 0 0 0
CLIFF 72 35 71 35 62 / 0 0 0 10 0
MULE CREEK 69 27 64 25 62 / 0 0 0 10 0
FAYWOOD 74 40 66 39 59 / 0 0 0 0 0
ANIMAS 77 42 73 42 67 / 0 0 0 0 0
HACHITA 81 40 73 42 66 / 0 0 0 0 0
ANTELOPE WELLS 77 41 76 43 68 / 0 0 0 0 0
CLOVERDALE 74 40 69 42 66 / 0 0 0 0 0
&&
.EPZ WATCHES/WARNINGS/ADVISORIES...
NM...RED FLAG WARNING FROM 1 PM THIS AFTERNOON TO 8 PM MDT THIS
EVENING FOR NMZ110>113.
WIND ADVISORY FROM 2 PM THIS AFTERNOON TO 6 PM MDT THIS EVENING
FOR NMZ415-416.
TX...RED FLAG WARNING FROM 1 PM THIS AFTERNOON TO 8 PM MDT THIS
EVENING FOR TXZ055-056.
&&
05 ROGASHHazardous weather outlook, Mar 31, 6:24 AM MDT, 22 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 624 AM MDT MON MAR 31 2014 NMZ401>417-TXZ418>424-011215- UPPER GILA RIVER VALLEY-SOUTHERN GILA HIGHLANDS/BLACK RANGE- SOUTHERN GILA FOOTHILLS/MIMBRES VALLEY- SOUTHWEST DESERT/LOWER GILA RIVER VALLEY-LOWLANDS OF THE BOOTHEEL- UPLANDS OF THE BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN- EASTERN BLACK RANGE FOOTHILLS-SIERRA COUNTY LAKES- NORTHERN DONA ANA COUNTY-SOUTHERN DONA ANA COUNTY/MESILLA VALLEY- CENTRAL TULAROSA BASIN-SOUTHERN TULAROSA BASIN- WEST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET- SACRAMENTO MOUNTAINS ABOVE 7500 FEET- EAST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-OTERO MESA- WESTERN EL PASO COUNTY-EASTERN/CENTRAL EL PASO COUNTY- NORTHERN HUDSPETH HIGHLANDS/HUECO MOUNTAINS-SALT BASIN- SOUTHERN HUDSPETH HIGHLANDS- RIO GRANDE VALLEY OF EASTERN EL PASO/WESTERN HUDSPETH COUNTIES- RIO GRANDE VALLEY OF EASTERN HUDSPETH COUNTY- 624 AM MDT MON MAR 31 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NM AND TX. .DAY ONE...TODAY AND TONIGHT. BREEZY TO WINDY THIS AFTERNOON WITH WEST WINDS GUSTING TO 40 MPH OVER A FEW AREAS...ESPECIALLY ALONG EASTERN MOUNTAIN SLOPES. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. BREEZY TO WINDY ON TUESDAY WITH WEST WINDS GUSTING AROUND 40 MPH IN THE AFTERNOON. STRONGER WINDS EXPECTED WEDNESDAY AND THURSDAY WITH WEST WINDS GUSTING TO NEAR 50 MPH RESULTING IN A FEW AREAS OF BLOWING DUST AND LOWERED VISIBILITIES. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE. ROGASH
The office that day
Everything else NWS El Paso, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 1, 7:29 AM MDT | Fire Weather Watch | EPZ | Catron, Doña Ana, Grant, Hidalgo, Lincoln, Luna and 2 more | 24 hr |
| Apr 1, 3:51 PM MDT | Wind Advisory | EPZ | Doña Ana, Grant, Hidalgo, Luna, Otero, Sierra | 38 hr |
Nearby
Wind Advisories in New Mexico, 2014Every wind advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.